Drugs Withdrawal | What You Should Know Before Stop Your Medication
Your doctor prescribed Percocet pill to address or relieve your complaint about pain problem. You have consumed it for very long time. But, when you feel better, you figure you no more need the medicine. So you stop using it. And suddenly, you have the fever, anxiety, insomnia and etc. You are probably experiencing drugs withdrawal symptoms or specifically, Percocet withdrawal symptoms.
The use and abuse of drugs are serious issues that should not be ignored or minimized and we should not sit back and hope they just go away. If left untreated, use and abuse can develop into drug dependence. The rate of medical prescription has sharply risen over the last two decades with 154 %. However, rate of non-prescription has also risen with 56 %. Though the rise of prescribed drugs is encouraging, many people soon start abusing the drugs prescribed to them.
Every month about 5.3 million people abuse pain killer. Another 2.0 and 1.3 million abuse tranquilizers and stimulants respectively. Besides, 400 thousand more abuse sedatives. These figures are very large and worrisome because they point at the high number of people struggling with associated withdrawal syndrome.
One of the commonly use pain treatment drug is hydrocodone. Hydrocodone is an orally taken prescription drug with a wide range of uses for pain treatment. Hydrocodone is an analgesic, or pain killer, that belongs to the opiate family. Most of its use is for moderate to severe pain, while for a more severe pain a person would be prescribed oxycodone. Hydrocodone’s usage is widespread. It is common following surgery, and also useful for severe pain in the back. Hydrocodone withdrawal symptoms are easy to overlook because they can be mistaken for a cold. The most similar being a runny nose, sneezing, a tired appearance coupled with yawning, and excessive sweating. A person experiencing hydrocodone withdrawal symptoms will be restless, yet if you look a little closer you will notice some symptoms similar to depression.
On the other hand, for those who abuse usage of opiates (morphine, heroin, codeine, oxycodone, hydrocodone among others), they may encounter Opioid withdrawal symptoms when they stop using it after some times. These symptoms may be either physical or physiological. To begin with, physiological symptoms include tremors and cramps. Tremor refers involuntary muscle contraction and relaxation in different parts of the body like chattering of the teeth and trembling of the hands that are commonly accompanied by cramps. The victim will also experience diarrhea, sneezing and nausea that lead to general body weakness. The physiological symptoms related to opioid withdraw are mental discomfort, depression which may in turn result in a victim doing harm to himself/herself. Victims may also experience memory problem as well as paranoia a condition where they find that everybody is against them and want to harm them and may lead to a victim committing murder as a way of protecting themselves.
As a result, it is important to recognize the signs and symptoms of drug abuse early. When you decide to withdraw from drugs, it is important to do it gradually so that the body can get accustomed slowly without getting severe pill withdrawal symptoms. Experts advise that you should also seek alternative methods of supplying or strengthening the body to do what the drugs were assisting it to do. A good example is using the right diet. If the problem was extreme, it is important to go for a detox program.